Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

pf and cortizone shots

Posted by Lesley G on 1/03/02 at 14:52 (068555)

I had 3 cortizone shots in each heel in late October/early November once a week for pf. Since then I have been problems with muscle cramps in my legs, feet and back. My face also appears to be bloated. Could the cortizone shots be causing these problems, or is this coincidental? Will these problems go away in time or is this a permanent problem?

I would appreciate any advise that you might have.

Re: pf and cortizone shots

Ed Davis, DPM on 1/03/02 at 21:58 (068613)

I would hope that that is not the only treatment you have had. The cortisone could cause bloating although that would be temporary and should not persist for weeks after the shots.
Ed

Re: pf and cortizone shots

Ed Davis, DPM on 1/03/02 at 21:58 (068613)

I would hope that that is not the only treatment you have had. The cortisone could cause bloating although that would be temporary and should not persist for weeks after the shots.
Ed